# SDR USAABB01088

- Difficulty date: August 26, 2001
- Submitted: September 27, 2001
- Operation: Air carrier
- Aircraft: N603AU
- Make and model: Boeing 757225
- Aircraft serial: 22198
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 9221009
- Condition: Faulty
- Location: R4 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND THE EXIT IDENTIFIERS AT THE L4 AND R4 DOORS BLINKING.  MAINTENANCE REPLACED THE R4 DOOR BATTERY AND RESET THE L4 DOOR LIGHT.  (M)
